Open Access
Translator Disclaimer
Spring 2001 Generalized Involutions on Banach Spaces
Manolis Magiropoulos
Missouri J. Math. Sci. 13(2): 81-91 (Spring 2001). DOI: 10.35834/2001/1302081

Abstract

We introduce generalized involutive operators on Banach spaces, based on the notion of a spectral family.

Citation

Download Citation

Manolis Magiropoulos. "Generalized Involutions on Banach Spaces." Missouri J. Math. Sci. 13 (2) 81 - 91, Spring 2001. https://doi.org/10.35834/2001/1302081

Information

Published: Spring 2001
First available in Project Euclid: 5 October 2019

zbMATH: 1052.47029
MathSciNet: MR1825066
Digital Object Identifier: 10.35834/2001/1302081

Rights: Copyright © 2001 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 2 • Spring 2001
Back to Top